Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Surfaces with K²=8, pg=4 and canonical involution

Title data

Bauer, Ingrid ; Pignatelli, Roberto:
Surfaces with K²=8, pg=4 and canonical involution.
In: Osaka Journal of Mathematics. Vol. 46 (2009) Issue 3 . - pp. 799-820.
ISSN 0030-6126

Review:

Official URL: Volltext

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14J29 (14J10)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Jun 2021 09:56
Last Modified: 21 Jun 2021 10:00
URI: https://eref.uni-bayreuth.de/id/eprint/65836